# SDR CALA2016072900469

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 46,623 hours, 18,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY ESCAPE HATCH EXTERIOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN TESTED.  R & R BATTERY PACK M1694 IAW AMM 33-51-06 -960-805.  OPS CHECK OF LT AFT OVERWING EMERGENCY ESCAPE HATCH EXTERIOR EMERGENCY EXIT LIGHT GOOD IAW AMM 33-51-06-960- 805.
